# SDR CA080403003

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 30,419 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 8945682
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW NOTED THE LT ENGINE WAS A LITTLE LOW ON POWER.  DECIDED TO RETURN TO THE AIRPORT AS THE FUEL FLOW INDICATION FOR THAT ENGINE WAS ERRATIC.  THE LANDING WAS UNEVENTFUL.  ONCE ON THE GROUND THE AIRCRAFT WAS INSPECTED BY MAINTENANCE AND THEY DETERMINED THE LINE FROM THE FUEL FLOW TRANSMITTER TO THE FUEL FLOW DIVIDER HAD SPLIT AT A BEND RADIUS IN THE TUBE CAUSING A SOMEWHAT LARGE FUEL LEAK.  THE LEAK WAS ENOUGH TO AFFECT ENGINE PERFORMANCE.  THE LINE WAS FOUND TO BE INSTALLED CORRECTLY WITH NO EXISTING DAMAGE TO THE LINE OR AREA OF THE SPLIT.  THE AGE OF THE LINE COULD NOT BE ACCURATELY DETERMINED BUT IT WAS IN VERY GOOD CONDITION AND THE PART NUMBER WAS CORRECT FOR THE ENGINE INSTALLATION.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ENGINE PERFORMANCE PROBLEMS.
